您当前的位置:
首页 >
文章列表页 >
On Global Asymptotic Stability of Multiple Input Continuous Linear System with Control Constrain
更新时间:2026-07-10
    • On Global Asymptotic Stability of Multiple Input Continuous Linear System with Control Constrain

    • Vol. 14, Issue 6, Pages: 66-69(2009)
    • CLC: TP13
    • Published:2009

    移动端阅览

  • SI Yu-qin, CHEN Dong-yan. On Global Asymptotic Stability of Multiple Input Continuous Linear System with Control Constrain[J]. 2009, 14(6): 66-69. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2095

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Health Prediction of Electric Meter Calibration Lines by Combining Memory Network and Attention
Hölder Continuity of Solutions for a Class of Elliptic Equations
Context-Aware Feature Augmentation Method for Person Re-Identification
Domainadaptive Person Re-identification Based on Style Transfer and Pseudo Label Refinement
Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network

Related Author

No data

Related Institution

No data
0